Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1958, Volume 7, Pages 391–405 (Mi mmo79)  

This article is cited in 2 scientific papers (total in 2 papers)

Solution of Post's reduction problem and of certain other problems in the theory of algorithms. I

A. A. Muchnik


Full text: PDF file (2157 kB)

Bibliographic databases:
Received: 19.02.1957

Citation: A. A. Muchnik, “Solution of Post's reduction problem and of certain other problems in the theory of algorithms. I”, Tr. Mosk. Mat. Obs., 7, GIFML, Moscow, 1958, 391–405

Citation in format AMSBIB
\Bibitem{Muc58}
\by A.~A.~Muchnik
\paper Solution of Post's reduction problem and of certain other problems in the theory of algorithms.~I
\serial Tr. Mosk. Mat. Obs.
\yr 1958
\vol 7
\pages 391--405
\publ GIFML
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo79}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=114751}
\zmath{https://zbmath.org/?q=an:0085.25001}


Linking options:
  • http://mi.mathnet.ru/eng/mmo79
  • http://mi.mathnet.ru/eng/mmo/v7/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Arslanov, “Model-Theoretic Properties of the Turing Degrees in the Ershov Difference Hierarchy”, Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S57–S65  mathnet  crossref  crossref  isi  elib
    2. A. S. Morozov, A. Zh. Satekbaeva, D. A. Tussupov, “On the existential interpretability of structures”, Sib. elektron. matem. izv., 11 (2014), 557–566  mathnet
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:144
    Full text:79

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022